# SDR AALA201807096005

- Difficulty date: July 4, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 11,831 hours, 5,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE2400021
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE PRESSURE WAS 1,700 PSI AT 90F.  MAINTENANCE SERVICED THE BOTTLE IAW AMM 52-10-00, AND PERFORMED A SATISFACTORY OPS CHECK.
